‘Viagra’ Category

Valerij Meladze & Viagra Okean i tri reki

...

 

Using the word boing: demonstrate bad times for viagra to kick in

 

Viagra getest! | Het Lichaam van Coppens | VTM

 

What happens if I take Viagra?

 

What happens if I take Viagra?
I’m a woman and I wanted to know if Viagra would make me have a physical reaction. And are there any risks or side effects if a woman takes it? Thank you.

Best answer(s):

Answer by Jessica Яose
DO NOT TAKE IT. Women aren’t even supposed to touch it. It’s not good for you.

Answer by Icon
It might be a X-type drug (not 100% on that). If it is then you would be at risk for birth defects by just handling it let along consuming it.

Answer by Bob
It was originally made to treat certain heart disorders. Turns out the side effects were more marketable. Talk to a doctor, it could cause major problems.

Answer by Suzaku
i wouldnt know atually. chances are it wont effect you at all since the stuff was made to react only to male hermones and stuff.

but if it does effect women then i would assume it would make them super horny>??

Answer by atstdriver
Pharmacologically, Viagra (sildenafil) is in a class of drugs called PDE5 inhibitors, and these drugs basically ultimately act to dilate arteries (through a more complicated biochemical cascade that isn’t explained here). It just so happens that one of the places in the body where PDE5 is found in greater concentrations is in the erectile tissues, and vasodilation helps to increase blood flow, and therefore increase erection. It has no direct effect on hormones, libido, etc., at least biochemically (psychologically, it probably does, but that’s a different issue). In theory, since both men and women have erectile tissues (penis in men, clitoris in women), it would do basically the same thing, i.e. increase blood flow to those areas. There have been research studies in which Viagra has been tried for treatment of antidepressant-mediated sexual dysfunction in women, though it is not currently approved for that purpose. However, the same drug, marketed under a different name (Revatio), is used in both men and women to treat certain lung conditions.
With that said, like any other drug, you shouldn’t take the drug without consulting a doctor, whether you are male or female. Potential risks and side effects would be pretty much the same for everyone, and might include headache, hypotension (abnormally low blood pressure), priapism (and whatever the female equivalent of that is called), cardiovascular effects, etc., many of which can be potentially very dangerous.

how come Viagra is not working?

 

how come Viagra is not working?
I’m a 31 year old man, i have been with my 21 year old girlfriend for 8 months and she is gorgeous, i have noticed that when we have sex after a while i seem to lose my erection depending on what position we are in, if i’m doing all the work then its hard to keep up, but if she is on top or im getting oral sex then im fine.. so i told my friend this and he gave me some Viagra, he told me to take a very small amount witch i did, and i was no different to what i am normally like? so i took more and still the same, i know you have to be in the mood for it to work witch i was.i have tried 2 different types now, and i have taken them whole with the same effect every time, any ideas why this might be? or anyone know of some amazing viagra the will do the trick.

thanks

Best answer(s):

Answer by rsc3033
I have never tried it, but I hear there are some “fake” viagra pills on the market. Maybe he gave you some of that. They sell it on line, and it looks the same, but does not have the same ingredients.

Answer by sunshine
viagra should help , it helps erection but not desire but it should not be the case for you.
you should consult a doctor as being at 31 with a gorgeous gal, u must not have troubles.:(
all the best. read on the links may be u can figure out something
http://www.socyberty.com/Sexuality/25-Myths-and-Facts-About-Sex.477823
http://www.healthmad.com/Men’s-Health/Common-Sex-Queries.510033

Answer by queeg101
As has been said above, there are some very good ‘look-a-like’ fakes out there and unless your tabs were from a recognised doctors prescription I would say they were almost definitely FAKE.

Again as already said, as you are only 31 you really ought to go see your GP for what is commonly known as Erectile Disfunction. Why see a Doctor if it only happens in certain positions and you can carry on very well in others… Simply this, Erectile Disfunction can be an early symptom of Coronary Heart Disease.

Another issue maybe the time you wait between taking the drug and having sex. Anything less than an hour (if on an empty stomach) to two hours and it may not have time to take effect. Anything longer than Six hours and it may have worn off. Quite frankly, its not the best drug out there. Yet another reason is that you may just not be suited to Viagra. There are other drugs out there and one of them is called ‘Cialis’ (Tadilafil) which works very similar to Viagra but has a much longer lasting effect.

You really ought to see a trained physician and discuss it fully.